Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Humira And Tinnitus

Humira And Tinnitus

I started Humira 2 months ago, and have noticed that my tinnitus (ringing in the ears), which I've had for 30 years, and was used to, is now getting louder, and even perhaps causing a bit of hearing loss as a result...
I have seen other comments around the web of people complaining about tinnitus worsening with Humira.. Anyone else get this?

A myRAteam Member said:

Yes, mine got worse with Humira, but i also had many other side effects, i ended up switching meds

posted over 3 years ago
A myRAteam Member said:

I have used a few different biologics now including Remicade and Simponi Aria, which i am currently on. The ringing is still there, it doesn't work as well as the Remicade, but the side effect are minimal

posted over 3 years ago
A myRAteam Member said:

Sorry to hear.

posted over 3 years ago
A myRAteam Member said:

I have the ringing.

posted over 3 years ago
A myRAteam Member said:

Sorry to hear that Sarah. Thanks for your reply. Did you switch to another biologic? If so, is it working for you? Any side effects? How's the tinnitus?

posted over 3 years ago
Already a Member? Log in